MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ams2.710

Медицинская библиотека · Acute medicine & surgery · 2021

Refractory gastric ulcer due to undisclosed use of topical diclofenac epolamine patches.

Oda Yuta, Naito Hiromichi, Nojima Tsuyoshi, Nakao Atsunori

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Topical forms of nonsteroidal anti-inflammatory drugs (NSAIDs) have been created to lessen systemic adverse effects. In general, they are believed to be well tolerated and appropriate for use as an over-the-counter (OTC) drug.

CASE PRESENTATION: A 68-year-old woman visited our clinic due to tarry stool. The patient reported multiple episodes of recurrent bleeding from a gastric ulcer for 2 months and was treated with endoscopic hemostatic clipping. The patient disclosed she had been using a large number of diclofenac patches for more than 3 months. The patient was treated conservatively by discontinuation of diclofenac patches and treatment with a proton pump inhibitor and omeprazole.

CONCLUSION

In conclusion, inappropriate use of topical NSAID patches can be a cause of peptic ulcer bleeding. Patients reporting multiple episodes of recurrent bleeding from a gastric ulcer should be questioned, particularly about the use of OTC medications that might include topical NSAID patches.

Для цитирования: Oda Yuta, Naito Hiromichi, Nojima Tsuyoshi, Nakao Atsunori. Refractory gastric ulcer due to undisclosed use of topical diclofenac epolamine patches.. Acute medicine & surgery. 2021. DOI: 10.1002/ams2.710.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.